U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

My doctor precribed prednisone for one week for plantar fasciitis i am scared of side effects. what are they?

2 doctor answers6 doctors weighed in
Dr. Michael Wynn
Podiatry 40 years experience
Prednisone: Plantar fasciitis is inflammation of the facial band on the bottom of your foot.... Prednisone is a steroidal anti- inflammatory.. It is used to bring down the inflammation of the fascia and decrease your pain.
Dr. Michael Wynn
Podiatry 40 years experience
Provided original answer
side effects of prednisone are very small, when only taken for a few days....a little water gain, nausea....to mention a few.
Mar 23, 2012
Dr. PHILIP WALLER
Rheumatology 33 years experience
Few: Steroids can have very scary side effects associated with them. The key to remember though is that steroids will have more side effects when they are used for long periods of time and if the dosages are high. A weeks worth of steroids should be safe. Watch for stomach upset and if your a diabetic sugars can go up. Again, short term use is usually the safest way to use prednisone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 42-year-old member asked:

My doctor precribed prednisone for one week for plantar fasciitis I am worried of the side effects ?

8 doctor answers15 doctors weighed in
Dr. Robert Leland
Orthopedic Foot and Ankle Surgery 31 years experience
Side effects low,but: Generally, a low dose Prednisone taper has a low risk of side effects. However, unless this is a bad acute flare up, other very low risk options such as immobilization, stretching, deep tissue mobilization, otc arch support, etc. Can also be effective.

Related questions

A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.